# SDR DALA1136345639

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 44,918 hours, 17,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND 20ABC TO 23ABC FLOOR EMERGENCY LIGHTS AND EXIT DOOR SIGNS WEAK TO ILLUMINATE.  REPLACED BATTERY PACK AND POWER SUPPLY AT 23ABC.  OK FOR SERVICE.
